# SDR AALA201812179028

- Difficulty date: November 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT DECK WINDOW CUTOUT LOWER CENTER POST CONTINUITY FITTING WAS CRACKED AT FRAME 4,  Y0.  REPLACED THE FITTING IAW EA 287092.
